Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On sequences of $C^{k,\delta}_{b}$ maps which converge in the uniform $C^{0}$-norm

Author: Mohamed Sami ElBialy
Journal: Proc. Amer. Math. Soc. 128 (2000), 3285-3290
MSC (2000): Primary 37D10
Published electronically: April 28, 2000
MathSciNet review: 1709749
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We study maps $f\in C^{k,\delta}_{b}(U,Y)$ and give detailed estimates on $\Vert D^{k}f(x)\Vert,x\in U,$ in terms of $\Vert f\Vert$ and $\Vert f\Vert _{k,\delta}$. These estimates are used to prove a lemma by D. Henry for the case $k\geq 2$. Here $U\subset X$ is an open subset and $X$ and $Y$ are Banach spaces.

References [Enhancements On Off] (What's this?)

  • 1. S.-N. Chow and K. Lu, $C^{k}$ centre unstable manifolds, Proc. Roy. Soc. Edinburgh, 108A, 1988, 303-320. MR 90a:58148
  • 2. M. S. ElBialy, Sub-stable and weak-stable manifolds associated with finitely non-resonant spectral subspaces, Mathematische Zeitschrift, to appear.
  • 3. D. Henry, Geometric theory of parabolic equations, Lecture Notes in Mathematics 840, Springer, New York, 1981. MR 83j:35084
  • 4. O. E. Lanford, III, Bifurcation of periodic solutions into invariant tori: the work of Ruelle and Takens, in Nonlinear problems in the Physical Sciences and Biology, Lecture Notes in Mathematics, vol. 322, Springer-Verlag, Berlin, Heidelberg, New York, 1973. MR 51:7766

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37D10

Retrieve articles in all journals with MSC (2000): 37D10

Additional Information

Mohamed Sami ElBialy
Affiliation: Department of Mathematics, University of Toledo, Toledo, Ohio 43606

Keywords: Invariant manifolds, linearization, Henry's lemma
Received by editor(s): December 18, 1998
Published electronically: April 28, 2000
Communicated by: Michael Handel
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society